# SDR DHL2008765019

- Difficulty date: January 9, 2008
- Submitted: March 23, 2008
- Operation: Air carrier
- Aircraft: N765AT
- Make and model: Boeing 727264
- Aircraft serial: 23014
- Aircraft time: 55,554 hours, 29,955 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Stringer
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, VERTICAL STABILIZER NR 8 STRINGER CRACKED FIN STATION 133.  REMOVED PREVIOUS REPAIR FROM AREA IAW SRM 51-30-2.  FABRICATED 2 EACH REPAIR ANGLES IAW SRM 55-30-5 FIGURE 1 AND 55-30-2 FIGURE 2.  HFEC VERIFIED CRACK TERMINATES IN FASTENER HOLE IAW NDT PT 6 CH 51-00-00.  TREATED AND PRIMED PARTS IAW SRM 51-10-2 AND INSTALLED REPAIR ANGLES (2 EACH) AT VERTICAL STABILIZER NR 8 STRINGER FIN STATION 133 IAW SRM 55-30-5 FIGURE 1 AND 51-30-2.
